# SDR USAA2014021900011

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 60,558 hours, 39,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXTERIOR EMERGENCY LIGHT, RT AFT BELOW FLAP, INOPERATIVE.  CHANGED BULB & SOCKET ASSEMBLY WITH NO HELP, SOCKET HAS POWER.  R&R EMERGENCY LIGHT POWER SUPPLY & CHARGER M1137 IAW AMM 33-51-51-962-016, OPERATIONS CHECKED NORMAL.
